North Dakota, 2013Damaging Winds and Heavy Rain in North Dakota, July 5, 2013
July 5, 2013 · NWS BIS · 9 events in 3 counties and zones
Lead shortwave impulses ejecting across the Northern Plains from a northern Rocky Mountain trough triggered strong to severe convection from eastern Montana into parts of North Dakota during the late afternoon and early evening. The strongest storms occurred along a west to east orientated surface boundary over northwest and north central North Dakota where they produced severe thunderstorm wind…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Lead shortwave impulses ejecting across the Northern Plains from a northern Rocky Mountain trough triggered strong to severe convection from eastern Montana into parts of North Dakota during the late afternoon and early evening. The strongest storms occurred along a west to east orientated surface boundary over northwest and north central North Dakota where they produced severe thunderstorm wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jul 5, 1:52 PM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 5, 1:52 PM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
252 PM CDT FRI JUL 5 2013
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 251 PM CDT FRI JUL 5 2013
THE MAIN FORECAST CONCERN THROUGH THE SHORT TERM PERIOD IS
THUNDERSTORM COVERAGE AND POTENTIAL FOR SOME SEVERE WEATHER.
STRONG STORMS...A FEW LIKELY PRODUCING SOME SMALL HAIL...HAVE
MOVED INTO FAR NORTHWEST NORTH DAKOTA ON THE NOSE OF A H5 SHORT
WAVE AND IN THE VICINITY OF A SURFACE TROUGH. THIS AREA WILL
LIKELY HAVE THE BIGGEST THREAT FOR ISOLATED SEVERE STORMS THROUGH
THE EVENING HOURS...WITH THE BIGGEST THREATS LARGE HAIL AND A FEW
GUSTS AROUND 60 MPH. WILL ALSO BE WATCHING FOR A POSSIBLE
ISOLATED BRIEF TORNADO IN BACKED LOW LEVEL FLOW NEAR A BOUNDARY IN
THE NORTHWEST. LATER TONIGHT...SEVERE POTENTIAL SHOULD WANE AS
STORMS SPREAD EASTWARD INTO CENTRAL NORTH DAKOTA.
THE SURFACE TROUGH WILL BECOME ESTABLISHED THROUGH THE HEART OF
THE FORECAST AREA BY SATURDAY AFTERNOON. AREA SOUTH OF HIGHWAY 200
AND EAST OF THE MISSOURI RIVER HAVE BEEN OUTLOOKED IN THE SPC DAY
2 SLIGHT RISK. HIGHER INSTABILITY...PWAT AOA 1.5 INCHES...ALONG
WITH DEEP LAYER SHEAR AROUND 40 KTS INDICATE POTENTIAL FOR MORE
WIDESPREAD SEVERE WEATHER.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 251 PM CDT FRI JUL 5 2013
THE HIGHLIGHT OF THE EXTENDED FORECAST IS A CONTINUATION OF THE
ACTIVE WEATHER PATTERN FROM THE SHORT TERM THROUGH TUESDAY...WITH
MULTIPLE ROUNDS OF THUNDERSTORMS...SOME POSSIBLY SEVERE.
THE 12 UTC GUIDANCE SUITE IS IN GOOD AGREEMENT ON QUASI-ZONAL FLOW
ALOFT ACROSS THE NORTHERN PLAINS THROUGH TUESDAY...WITH A POTENTIAL
RE-AMPLIFICATION OF THE INTERMOUNTAIN WEST RIDGE POSSIBLY
PROPAPAGATING INTO THE NORTHERN PLAINS THURSDAY INTO FRIDAY. THIS
SUPPORTS THE CONTINUED ACTIVE WEATHER PATTERN THROUGH TUESDAY. AT
THIS TIME...MOST OF SUNDAY APPEARS TO BE DRY IN THE WAKE OF
OVERNIGHT CONVECTION WITH SUBSIDENCE ALOFT...WITH POTENTIALLY LATE
EVENING AND OVERNIGHT CONVECTION WITH WEAK IMPULSES ALOFT AND THE
RIGHT ENTRANCE REGION OF THE JET. GREATER CHANCES FOR
CONVECTION...POSSIBLY SEVERE...LOOKS TO BE MONDAY AFTERNOON INTO
TUESDAY MORNING AS A MORE SIGNIFICANT SHORTWAVE PROPAGATES ACROSS
THE REGION...WITH A POTENTIAL MCS APPARENT ON THE 12 UTC
GFS/ECMWF/GEM.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 251 PM CDT FRI JUL 5 2013
MODEL CONSENSUS PROVIDED ENOUGH CONFIDENCE TO TAKE A STAB AT MORE
SPECIFIC TIMING FOR SHOWERS/THUNDERSTORMS THROUGH THE TAF PERIOD.
EXPECTING HIGHEST COVERAGE OF STORMS AT KISN/KDIK THROUGH THE
EVENING...WITH THE FOCUS THEN SHIFTING TO KMOT/KBIS OVERNIGHT.
&&
.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM/AVIATION...RP KINNEY
LONG TERM...AYD
Hazardous weather outlook, Jul 5, 1:40 PM CST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
240 PM CDT FRI JUL 5 2013
NDZ004-012-061945-
BOTTINEAU-MCHENRY-
240 PM CDT FRI JUL 5 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW COULD PRODUCE
SOME SMALL HAIL...BUT NO SEVERE STORMS ARE EXPECTED.
RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL
NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE
RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
EXPECT PERIODS OF THUNDERSTORMS SATURDAY. THE THREAT FOR SEVERE
WEATHER IS LOW.
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY ACROSS
WESTERN AND CENTRAL NORTH DAKOTA...WITH THUNDERSTORMS LIKELY
MONDAY EVENING AND NIGHT. THE CHANCE OF THUNDERSTORMS CONTINUES
INTO TUESDAY. SOME STORMS MAY BE SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH SATURDAY.
NDZ001-002-009-010-017-018-031>033-040-041-043-044-061945-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
240 PM CDT FRI JUL 5 2013 /140 PM MDT FRI JUL 5 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP AND
CONTINUE THROUGH THE OVERNIGHT HOURS. A FEW STORMS COULD BE SEVERE
THROUGH THIS EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
EXPECT PERIODS OF THUNDERSTORMS SATURDAY. THE THREAT FOR SEVERE
WEATHER IS LOW.
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY ACROSS
WESTERN AND CENTRAL NORTH DAKOTA...WITH THUNDERSTORMS LIKELY
MONDAY EVENING AND NIGHT. THE CHANCE OF THUNDERSTORMS CONTINUES
INTO TUESDAY. SOME STORMS MAY BE SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
NDZ003-005-011-013-019>023-025-034>037-042-045>048-050-051-061945-
RENVILLE-ROLETTE-WARD-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
240 PM CDT FRI JUL 5 2013 /140 PM MDT FRI JUL 5 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
EXPECT SCATTERED THUNDERSTORMS...ESPECIALLY AFTER MIDNIGHT. THE
THREAT FOR SEVERE WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
EXPECT SCATTERED TO WIDESPREAD THUNDERSTORMS...ESPECIALLY IN THE
AFTERNOON AND EVENING HOURS. SOME SEVERE STORMS ARE POSSIBLE...MAINLY
EAST OF THE MISSOURI RIVER AND SOUTH OF HIGHWAY 200.
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY ACROSS
WESTERN AND CENTRAL NORTH DAKOTA...WITH THUNDERSTORMS LIKELY
MONDAY EVENING AND NIGHT. THE CHANCE OF THUNDERSTORMS CONTINUES
INTO TUESDAY. SOME STORMS MAY BE SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND EVENING.
RP KINNEY/AYD
In the hours before
Special weather statement, Jul 5, 1:19 PM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
219 PM CDT FRI JUL 5 2013
NDZ001-009-010-052015-
DIVIDE-MOUNTRAIL-WILLIAMS-
219 PM CDT FRI JUL 5 2013
...STRONG THUNDERSTORMS DEVELOPING NORTHWEST...
AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM
AMBROSE TO HANKS...AND MOVING EAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CROSBY...
BLACKTAIL LAKE...
ZAHL...
APPAM...
ALAMO...
CORINTH...
NOONAN...
WILDROSE...
HAMLET...
MCGREGOR...
RAY...
TIOGA...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.
KINNEY
Special weather statement, Jul 5, 2:16 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
316 PM CDT FRI JUL 5 2013
NDZ001-009-052115-
DIVIDE-WILLIAMS-
316 PM CDT FRI JUL 5 2013
...STRONG STORM NEAR WILLIAMS/DIVIDE COUNTY LINE...
AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR APPAM...OR 26 MILES SOUTHWEST OF CROSBY...
MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...VERY HEAVY RAIN...WILL
ACCOMPANY THIS STORM. MOTORISTS SHOULD BE PREPARED FOR PONDING WATER
ON HIGHWAY 85 NEAR APPAM...AND LOCALIZED MINOR FLOODING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
APPAM...
ALAMO...
CORINTH...
WILDROSE...
HAMLET...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
KINNEY
Special weather statement, Jul 5, 2:30 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
330 PM CDT FRI JUL 5 2013
NDZ001-002-009-052130-
BURKE-DIVIDE-WILLIAMS-
330 PM CDT FRI JUL 5 2013
...STRONG THUNDERSTORMS CONTINUE NORTHWEST...
AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF HAMLET...OR 17 MILES SOUTHEAST
OF CROSBY...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...VERY HEAVY RAIN...WILL
ACCOMPANY THIS STORM. THIS STORM WILL LIKELY PRODUCE 1 TO 1.5 INCHES
OF RAIN IN A SHORT TIME...WHICH WILL CAUSE PONDING WATER ON ROADS
AND STREET FLOODING. DO NOT DRIVE INTO WATER OF ANY DEPTH.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN WILLIAMS...SOUTHEASTERN DIVIDE AND
WESTERN BURKE COUNTIES.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
KINNEY
Special weather statement, Jul 5, 3:15 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
415 PM CDT FRI JUL 5 2013
NDZ009-052200-
WILLIAMS-
415 PM CDT FRI JUL 5 2013
...STRONG THUNDERSTORMS MOVING SOUTHEAST ACROSS WILLIAMS COUNTY...
AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF ALAMO...OR 24 MILES
NORTHEAST OF WILLISTON...MOVING SOUTHEAST AT 15 MPH. MOTORISTS
SHOULD BE PREPARED FOR PONDING WATER ON COUNTY ROAD 42 SOUTH OF
CORINTH...AND LOCALIZED MINOR FLOODING.
PEA SIZE HAIL...WINDS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...WILL
ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WHEELOCK...
RAY...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
TM
Special weather statement, Jul 5, 3:29 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
429 PM CDT FRI JUL 5 2013
NDZ002-010-052215-
BURKE-MOUNTRAIL-
429 PM CDT FRI JUL 5 2013
...STRONG THUNDERSTORM HEADING TOWARDS POWERS LAKE...
AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BATTLEVIEW...OR 31 MILES SOUTHEAST OF
CROSBY...MOVING SOUTHEAST AT 15 MPH. BOATERS ON POWERS LAKE OR
SURROUNDING LAKES SHOULD SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...BRIEF HEAVY
DOWNPOURS...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
POWERS LAKE...
LOSTWOOD...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
TM
Thunderstorm Wind, Burke
- When
- July 5, 3:35 PM CST to 3:45 PM CST
- Where
- Burke County, 2.67 mi ESE of Battleview
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 48.560, -102.730
A camper was blown over four miles west of Powers Lake on Highway 50.
Thunderstorm Wind, Burke
- When
- July 5, 3:38 PM CST to 3:45 PM CST
- Where
- Burke County, 1.15 mi SW of Powers Lake
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 48.560, -102.650
Very heavy rain accompanied the strong winds.
Thunderstorm Wind, Mountrail
- When
- July 5, 4:27 PM CST to 4:32 PM CST
- Where
- Mountrail County, 2.3 mi NW of Stanley
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 48.340, -102.420
Winds were estimated at over 60 miles per hour.
Thunderstorm Wind, Mountrail
- When
- July 5, 5:00 PM CST to 5:05 PM CST
- Where
- Mountrail County, 2.3 mi SE of Belden Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 48.150, -102.290
Very heavy rain accompanied the strong winds.
Thunderstorm Wind, Mountrail
- When
- July 5, 5:12 PM CST to 5:17 PM CST
- Where
- Mountrail County, 0.46 mi W of New Town
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 47.980, -102.490
Very heavy rain accompanied the strong winds.
Thunderstorm Wind, Mountrail
- When
- July 5, 5:15 PM CST to 5:18 PM CST
- Where
- Mountrail County, 0.46 mi W of New Town
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 47.980, -102.490
Tree branches three inches in diameter were blown down in New Town.
Thunderstorm Wind, Ward
- When
- July 5, 5:57 PM CST to 6:05 PM CST
- Where
- Ward County, 0.83 mi NNE of Des Lacs
- Measured
- 69 kt (79 mph) measured gust
- Reported by
- Public
- Coordinates
- 48.260, -101.560
Thunderstorm Wind, Ward
- When
- July 5, 6:10 PM CST to 6:15 PM CST
- Where
- Ward County, 0.92 mi W of Minot
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 48.230, -101.300
Severe thunderstorm winds were reported in the city Minot.
Heavy Rain, Ward
- When
- July 5, 6:25 PM CST to 6:50 PM CST
- Where
- Ward County, 0.69 mi N of Sawyer
- Reported by
- Broadcast Media
- Coordinates
- 48.090, -101.050
Heavy rainfall of 1.25 inches fell in 25 minutes in Sawyer.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Massachusetts, July 5 to 6, 20131 death · 1 event
- Flash Flood and Hail in Wyoming, July 5, 2013$1.1 million · 1.25 in hail · 14 events
- Flash Flooding in New York, July 5 to 6, 2013$550,000 · 5 events
- Flash Flooding and Hail in Arizona, July 5, 2013$185,000 · 1 in hail · 8 events
- Tornado and Flash Flood in Kentucky, July 5 to 6, 2013$75,000 · EF0 · 7 events
- Lightning Strike in Louisiana, July 5, 2013$50,000 · 2 events
- Flash Flood and Lightning Strike in Colorado, July 5, 2013$30,000 · 2 events
- Tornado and Flash Flooding in Florida, July 5, 2013$20,000 · EF0 · 10 events
- Marine Thunderstorm Winds in Gulf of Mexico, July 5, 201310 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, July 5, 201310 events
- Rip Current in Georgia, July 5, 20131 injured · 1 event
- Damaging Winds in Idaho, July 5, 2013$1,000 · 58 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 459244, 459245, 459246, 459247, 459248, 459249, 459250, 459251, 459252.